# SDR COEA2024110106807

- Difficulty date: September 10, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 38,833 hours, 43,458 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: S53370005202
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 257172 NR 200038 HEAVY CHECK  COE/MINOR REPAIR: FRAME 16 SHEAR TIE HAS LEVEL 2 CORROSION BETWEEN STRINGERS 5AR AND 6R. CORRECTIVE ACTION: REPLACED SHEAR TIE PER ATR72 SRM 51-25-01.
